Asymptotically sharp weight korn's inequalities for thin-walled elastic structions

GH Sweers, S Nazarov, OV Izotova

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1807-1855
Number of pages49
JournalJournal of Mathematical Sciences: a translation of selected Russian-language serial publications in mathematics
Issue number1
Publication statusPublished - 2008


  • Vakpubl., Overig wet. > 3 pag

Cite this